# SDR AWXA200501119

- Difficulty date: September 26, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 51,521 hours, 23,289 cycles
- Engine: Iae V2500A1
- Engine time: 42,208 hours, 19,188 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 79830018052
- Part serial: 25000389
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 26,357 hours, 11,470 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB CREW REPORTED "COMPRESSOR STALL ON THE NR 2 ENG ON CLIMB-OUT OF KCLE-RETURN TO KCLE ENG RAN FINE DURING DESCENT."  ACFT LANDED IN CLE WITHOUT FURTHER INCIDENT.  MX PERFORMED BOROSCOPE OF NR 2 ENG & VISIUAL INSP WITH NO DEFECTS BEING NOTED.  R&R NR 2 ENG EEC IAW AMWEST TASKCARD R5M73302.  HIGH POWER RUNS WERE ACCOMPLISHED & OPS TESTS WERE GOOD. VENDOR TEAR DOWN REPORT CONFIRMS REASON FOR REMOVAL.  EEC WAS FOUND TO HAVE A BENT PIN, NO. 26, ON THE J1007 CONNECTOR.  CONNECTOR WAS REPLACED AND UNIT PASSED OPERATIONAL TESTS.  UNIT REPAIRED AND TESTED IAW CMM 73-22-34 REV. 2.
